# SDR 97ZZZX3793

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N2FOR
- Make and model: Boeing 234
- Aircraft serial: MJ001
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 114R205035
- Condition: Cracked
- Location: M/R Head
- Part time: 1,157 hours
- Component: 414R20019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED DURING POST-FLIGHT INSPECTION.  CRACK ON TOP SURFACE OF CENTER SECTION BETWEEN RESERVOIR MOUNT HOLE AND TIE BAR BOLT ACCESS HOLE.  EXTENDS THROUGH RESERVOIR HOLE DOWN INTO WEB OF CENTER SECTION.  ROTOR HUB OPERATED ON MJ022 IN 'LR' CONFIGURATION BY HELIKOPTER SERVICE NORWAY.  ONLY OPERATED 7 DAYS AND 55 HOURS IN 'UT' LOGGING ENVIRONMENT.  PART NEW FROM BOEING APRIL 1994, INSTALLED BY HS AT COMPONENT TT 6,928.9 HOURS.  OVERHAULED BY HS JUNE 1995 AT COMPONENT TT 7,883.5 HOURS.
